1. #1

    HCG and Nipple Itchiness

    Does anyone find that within a few hours of an HCG injection they can feel an itching in their nipples? I'm currently administering 2 x 50mg of test E and 2 x 300IU of HCG weekly. I never get itchy nipples after my sub q test injection, just the HCG. I haven't actually got gyno but always get itchy nipples after injection.

    I'm assuming the HCG is trying to raise my E2 much more than the test E is. Last test on E2 was 52.7 pmol/L well within range (0 pmol/L - 191.99 pmol/L).

  2. # ADS
    Purchase From Our Affiliates
    Join Date
    Always
    Posts
    51
    Help Excelmale

    Defy
     

  3. #2
    Moderator Vince's Avatar
    Join Date
    Feb 2014
    Location
    Milwaukee, WI
    Posts
    7,757
    Sensitive nipples occurs in the vast majority of men who undertake TRT. Men need the sensitive, LC, MS/MS, estradiol test.
    I am not a medical practitioner. Any suggestions I provide are not medical recommendations and are just my opinions. Please consult with your physician on any matters concerning your health.

  4. #3
    Thanks Vince. That's good to know.

  5. #4
    HCG is pretty well known to stimulate aromatase in the testes and that may be what you're getting, an E bump. You can cut the HCG dose in half say 150iu E3.5D and see if that resolves, smaller shots EOD like 150iu EOD, something like that.

  6. #5
    As both of my friends, Vince and Vince Carter, have mentioned, you're dealing with something that is unlikely to be a serious challenge to your TRT protocol. VC is right - adjusting your HCG dose/schedule may bring relief.
    I am not a physician. Comments offered here are for discussion purposes only. Please consult your doctor before initiating, changing, or stopping any therapy.

  7. #6
    Am going to try EOD injections and see how that works. Thanks.

  8. #7
    Quote Originally Posted by Airborne Warrior View Post
    Am going to try EOD injections and see how that works. Thanks.
    Give the changes a fair chance, and, keep in mind, the sensitivity you're dealing with may be an on again/off again issue. Over four years in, I still notice these problems occasionally.
    I am not a physician. Comments offered here are for discussion purposes only. Please consult your doctor before initiating, changing, or stopping any therapy.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Another HCG nipple sensitivity post
    By Ta1234 in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 6
    Last Post: 03-08-2017, 11:14 AM
  2. Tamoxifen (Nolvadex) with Aromasin to stop Gyno Symptoms? (Itchiness/sensitive nipples)
    By TransitPoloce in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 1
    Last Post: 12-23-2016, 03:11 AM
  3. Nipple pain
    By Joe Martin in forum Prevent & Reverse Side Effects (HCG, Anastrozole, etc)
    Replies: 20
    Last Post: 10-18-2016, 01:03 PM
  4. Nipple pain
    By Joe Martin in forum Testosterone Basics & Questions
    Replies: 20
    Last Post: 10-18-2016, 01:03 PM
  5. Skin Reactions/ Itchiness / Acne
    By billyjr in forum Testosterone Basics & Questions
    Replies: 16
    Last Post: 08-01-2016, 11:22 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •